# SDR USAA2013082000006

- Difficulty date: August 15, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 60,988 hours, 40,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6935365U6
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q3 CHECK, A CRACK FOUND ON FLOOR SUPPORT ANGLE BETWEEN BS 500G TO 520, BL 0.  REPLACED FLOOR SUPPORT IAW SRM 51-10-02.
